DOI 10.7861/clinmedicine.18-1-95
An acute transfusion reaction.
Аннотация
We present the case of a 67-year-old man who suffered an acute anaphylactic reaction during red cell transfusion due to the presence of anti-IgA antibodies. The incidence and clinical relevance of anti-IgA antibodies in IgA deficiency is reviewed, and the wider investigation and management of acute transfusion reactions is also discussed. This case highlights the need to consider the potential risks of blood component transfusion against the purported benefit.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.